# SDR DALA2018042102684

- Difficulty date: April 20, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FRAME BS 1474,  3 HOURS POSITION IN THE AFT ACCESORIES COMPARTMENT.  REPAIRED IAW ER/A 567676-14, REV ORIGINAL, & ETI-88-18-024 R1.
